Harmonic hereditary convexity

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Chuaqui, M., Duren, P., Osgood, B.: Ellipses, near ellipses, and harmonic Möbius transformations. Proc. Amer. Math. Soc. 133, 2705–2710 (2005)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Clunie, J., Sheil-Small, T.: Harmonic univalent functions. Ann. Acad. Sci. Fenn. Math. 9, 3–25 (1984)

    MathSciNet  Article  Google Scholar 

  3. 3.

    Duren, P.: Univalent functions. Springer-Verlag, New York (1983)

    MATH  Google Scholar 

  4. 4.

    Duren, P.: Harmonic Mappings in the Plane. Cambridge University Press, Cambridge (2004)

    Book  Google Scholar 

  5. 5.

    Hengartner, W., Schober, G.: Harmonic mappings with given dilatation. J. London Math. Soc. 33, 473–483 (1986)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Iwaniec, T., Koh, N., Kovalev, L.V., Onninen, J.: Existence of energy-minimal diffeomorphisms between doubly connected domains. Invent. Math. 186, 667–707 (2011)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Iwaniec, T., Kovalev, L.V., Onninen, J.: The harmonic mapping problem and affine capacity. Proc. Roy. Soc. Edinburgh Sect. A 141, 1017–1030 (2011)

    MathSciNet  Article  Google Scholar 

  8. 8.

    Kalaj, D.: Energy-minimal diffeomorphisms between doubly connected Riemann surfaces. Calc. Var. Partial Differential Equations 51, 465–494 (2014)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Koh, N.: Hereditary convexity for harmonic homeomorphisms. Indiana University Mathematics Journal 64, 231–243 (2015)

    MathSciNet  Article  Google Scholar 

  10. 10.

    Koh, N.: Hereditary circularity for energy minimal diffeomorphisms. Conform. Geom. Dyn. 21, 369–377 (2017)

    MathSciNet  Article  Google Scholar 

  11. 11.

    Koh, N.: Harmonic mappings with hereditary starlikeness. J. Math. Anal. Appl. 457(1), 273–286 (2018)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Koh, N., Kovalev, L.V.: Area contraction for harmonic automorphisms of the disk. Bull. London Math. Soc. 43, 91–96 (2011)

    MathSciNet  Article  Google Scholar 

  13. 13.

    Lehto, O., Virtanen, K.: Quasiconformal Mappings in the Plane. Springer-Verlag, Berlin (1973)

    Book  Google Scholar 

  14. 14.

    Lewy, H.: On the non-vanishing of the Jacobian in certain one-to-one mappings. Bull. Amer. Math. Soc. 42, 689–692 (1936)

    MathSciNet  Article  Google Scholar 

  15. 15.

    Nagpal, S., Ravichandran, V.: Fully starlike and fully convex harmonic mappings of order \(\alpha\). Ann. Polon. Math. 108, 85–107 (2013)

    MathSciNet  Article  Google Scholar 

  16. 16.

    Radó, T.: Zu einem Satze von S. Bernstein über Minimalflächen im Großen. Math. Z. 26, 559–565 (1927)

    MathSciNet  Article  Google Scholar 

  17. 17.

    Ruscheweyh, S., Salinas, L.C.: On the preservation of direction-convexity and the Goodman-Saff conjecture. Ann. Acad. Sci. Fenn. Math. 14, 63–73 (1989)

    MathSciNet  Article  Google Scholar 

  18. 18.

    Schiff, J.L.: Normal families. Springer-Verlag, New York (1993)

    Book  Google Scholar 

  19. 19.

    Study, E.: Vorlesungen über ausgewählte Gegenstände der Geometrie. Heft II, Teubner, Leipzig (1913)

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Ngin-Tee Koh.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Koh, NT. Harmonic hereditary convexity. Complex Anal Synerg 7, 9 (2021). https://doi.org/10.1007/s40627-021-00074-z

Download citation